Alert archive / Arkansas / Flash Flood Warnings in 2023

Flash Flood Warning 21, NWS Little Rock, AR

March 1, 20234 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 1, 2023, 10:30 PM CST for 4 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2023, 10:30 PM CST (04:30 UTC)
Expired
Mar 2, 2023, 1:30 AM CST
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 93 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 11:05 PM CSTFLASH FLOODPine Bluff, AR34TH STREET BETWEEN MAIN AND CHESTNUT IS UNDER WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2023-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2023-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

575 
WGUS54 KLZK 020430
FFWLZK
ARC001-041-069-079-020730-
/O.NEW.KLZK.FF.W.0021.230302T0430Z-230302T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1030 PM CST Wed Mar 1 2023

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Arkansas County in southeastern Arkansas...
  Northwestern Desha County in southeastern Arkansas...
  Central Jefferson County in southeastern Arkansas...
  Northern Lincoln County in southeastern Arkansas...

* Until 130 AM CST.

* At 1030 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pine Bluff, Pea Ridge, Altheimer, Gould, Gillett, Humphrey, Grady, 
  Almyra, St. Charles, Watson, Langford, Little Bayou Meto Park, 
  Woodville, Douglas, Richardson, Whitefield, Linwood, De Witt, 
  Madding and Cottondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3406 9206 3443 9197 3440 9114 3439 9114
      3439 9113 3438 9113 3387 9120 3401 9195
      3404 9195 3406 9195 3406 9202

FLASH FLOOD...RADAR INDICATED

$$

Goudsward
1 follow-up statement
371 
WGUS74 KLZK 020515
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
1115 PM CST Wed Mar 1 2023

ARC001-041-069-079-020730-
/O.CON.KLZK.FF.W.0021.000000T0000Z-230302T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arkansas AR-Desha AR-Jefferson AR-Lincoln AR-
1115 PM CST Wed Mar 1 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CST THURSDAY 
FOR ARKANSAS, NORTHWESTERN DESHA, CENTRAL JEFFERSON AND NORTHERN 
LINCOLN COUNTIES...

At 1115 PM CST, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 3 inches of rain 
have fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pine Bluff, Pea Ridge, Altheimer, Gould, Gillett, Humphrey, Grady, 
  Almyra, St. Charles, Watson, Langford, Little Bayou Meto Park, 
  Woodville, Douglas, Richardson, Whitefield, Linwood, De Witt, 
  Madding and Cottondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3406 9206 3443 9197 3440 9114 3439 9114
      3439 9113 3438 9113 3387 9120 3401 9195
      3404 9195 3406 9195 3406 9202

FLASH FLOOD...RADAR INDICATED

$$

Goudsward

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 5:37 PM CST, 4 hours 53 minutes earlier.

Area forecast discussion, Mar 1, 5:37 PM CST, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
537 PM CST Wed Mar 1 2023

...New AVIATION...

.SHORT TERM...
(This evening through Friday)
Issued at 159 PM CST Wed Mar 1 2023

...Current Mesoscale Update...

Vissat imgry depicted some high cloud debris from stronger
convection over the DFW area earlier this morning, and a lingering
low-lvl stratocumulus field across much of the state. Of greater
concern is some clearing noted across southwestern and southern
Arkansas. Recent sfc obs indicated a stalled frnt draped across the
state, extending from the DFW area N/E towards the Mena/De Queen
area, to near far N/Ern AR, as depicted by sfc dewpoint and Theta-E
fields. To the north and northwest of this bndry, far more stable
air exists, and a minimal to near zero threat for severe weather
will exist through the evening.

Along this bndry and to the south of it, a more unstable environment
exists, per area mesoanalysis data, w/ a plume of MLCAPE of 500 to
1000 J/kg extending to near the sfc bndry, and values in excess of
1500 J/kg over portions of S/Wrn and Srn AR where clearing of cloud
cover/mixing/gulf transport appears to be most prominent as of now.

18Z RAOBs from across the ARKLATEX area suggested moderate mid-lvl
CIN still in place, however given satellite trends, would expect any
lingering inhibition to continue eroding through the afternoon.
Additionally, ample buoyancy was observed by both SHV/LZK w/ MUCAPE
in excess of 1000 to 1500 J/kg.

Low-lvl convergence was also evident along this stalled bndry per
recent mosaic radar imgry w/ light showers and a few storms already
evident over Ern AR and portions of the I-40 corridor in AR...should
light to moderate precipitation continue over this area through the
afternoon, this could limit a more northward covg of storms and
severe potential tonight.

...Through Tonight...

Overall trends regarding severe wx for portions of Cntrl and Srn AR
have moved upward, w/ increasing confidence on severe weather
hazards, including large hail, damaging winds, and possibly a few
tornadoes.

Confidence has increased enough to warrant the
introduction of an ENH risk area over much of Cntrl and Srn AR.
12Z HREF guidance remains supportive of a favorable environment
across the southern half of Arkansas through Wed afternoon and
evening...SBCAPE values of 1000-1500 J/kg w/ minimal CIN...ample
bulk shear of 60+ kts invof a jet streak maneuvering thru mean H500
S/Wrly flow.

Pt fcst soundings around the current risk area depict
favorable thermal profiles, w/ predominantly unidirectional
vertical shear...however pt fcst hodographs do indicate some low-
level cyclonic curvature, which may result in an attendant threat
for a few tornadoes from any discrete supercells that
materialize...Otherwise, rather linear hodographs should result in
splitting supercell mechanics, and a clustered storm-mode through
the evening. Given this, an elevated threat for damaging hail,
including significant hail (2 inches or greater in diameter) will
be seen across the Srn and Cntrl portions of the state, with
damaging winds possible as well from any merging clusters and
resulting squalls/bowing echoes.

Flood potential will also begin increasing rapidly today thanks to
storms interacting with a very anomalously moist troposphere. A
plume of PWAT values nearing 2 inches will overspread the SErn half
of AR by this evening with these values near/exceeding the 99.5
percentile per NAEFS climo. Flow geometry supports training
convection with stronger cells/supercells capable of producing
impressive rain rates. This will allow localized swaths of rain up
to a few/several inches and an associated flash flood threat. Given
a southward trend of expected QPF, and multiple training supercells
expected to move over the southern half of the state Wed evening,
have opted to expand the current Flood Watch further southward.

...Thursday...

Will opt to recycle the discussion for Thursday from the mid-shift
as nothing the dayshift did could really improve upon their work.
Main talking points for Thursday will still be the uncertainty
regarding the northward extent of the wrm frnt, which could greatly
limit the extent of severe weather potential Thursday night...

Despite the exit of upper shortwave troughing Wed night, lingering
instability and ongoing WAA aloft will support at least some
convective potential overnight into Thurs morning, some of which may
be severe. This will also be a crucial trend to monitor thru
today/tonight as this area of convection may alter the warm sector,
potentially reconfiguring the greatest severe threat area later in
the day.

Additionally, guidance remains persistent in its depiction of
showers with embedded thunder lingering over portions of central/Nrn
AR during the morning and afternoon. Deep moisture, including very
moist low-levels, suggests the development of a strong Swrd moving
cold pool is unlikely, although even modestly rain-cooled air will
have the potential to push the warm front Swrd. As mentioned above,
model variability remains regarding this particular evolution with
lingering questions about the northward extent of the best BL air
and warm sector.

A Swrd trend is noted based on consecutive model runs, but to what
degree this will occur remains unclear. Locations along/south of the
boundary will see instability on the order of 2000 to 2500
SBCAPE/MLCAPE as well as strong moisture convergence along the
boundary. As of this writing, this boundary appears most likely to
set up from near Mena to Hot Springs to Stuttgart to near Holly
Springs, MS, but again, this will likely change in future cycles. A
more Srn shift would push us towards a best case scenario for AR,
but a more Nrn shift will push us towards a more worst case scenario
with more of AR in the volatile warm sector.

Further complicating the Thurs severe threat are progged phasing
issues between the warm sector and more robust forcing for ascent.
The incoming upper trough/cyclone will assume a negative tilt as it
approaches AR, but only neutral to weak height falls are expected
thru much of the day. After 03/00Z, more impressive height falls
begin to overspread the warm sector, thus supporting an increase in
more intense convection. This will occur in tandem with a rapid
increase in tropospheric flow as a 160 to 180 kt upper jet impinges
on the area and a very intense 70 to 80 kt LLJ develops by evening.

Storm modes and timing also remain nebulous, partly due to the lack
of more robust synoptic forcing during the day and the yet-to-be-
determined ability for moisture convergence along the boundary, or
free convection within the somewhat capped warm sector, to generate
storms. BRN values exceeding 10 indicate enough shear/instability
balance for organized modes once initiation occurs with multiple
modes likely, including strong supercells and clusters/segments.
Upscale growth along an Ewrd-racing cold front Thurs night will
support an intense squall line during the overnight hours.

Enough shear/curvature/instability will exist such that all severe
hazards will be possible anytime Thurs, but the developing LLJ
during the evening will significantly enlarge hodographs with SRH
values jumping to between 400 to 600+ m^2/s^2 within the warm
sector, and especially near the boundary. This presents a concerning
scenario regarding tornado potential with the parameter space more
than adequate for several strong/violent tornadoes along/S of the
boundary.

The ejecting cyclone late Thurs will cause the warm sector to
quickly surge Nwrd immediately ahead of a NEwrd moving sfc cyclone,
progged to move across NWrn AR during the overnight. This may offer
some window for pre-squall-line convection over central/Ern AR
before widespread damaging winds and embedded tornadic circulations
within the squall line sweep W to E across the Srn half of the area
Thurs night. Convection will end by dawn with lingering wrap around
moisture supporting rainfall across Nrn AR during the day Fri,
although this will be much more benign with the severe threat ending
by 03/12Z.

Bottom line: an outbreak of severe weather is still likely
Thurs/Thurs night, but the highest threat will reside along and S of
the warm front, the placement of which remains unclear and may
continue to present high uncertainty thru the event.

Flooding will also be likely thru Fri morning as moisture parameters
remain very high thanks to continued strong moisture advection.
Training storms are likely along/north of the front. This area was
recently inundated with several inches of rain with NASA SPoRT-LIS
data showing a swath of soil moisture values near the 95th
percentile stretching from near DEQ to near MEM. Given moisture
parameters and the potential for a few to several inches or more of
QPF, flash flooding will be likely, some of which could be
significant. The White River Basin has several points still in flood
as of this morning with worsening hydrologic conditions expected
within that basin and new flooding possible in other basins. There
is some lingering uncertainty with the QPF footprint with the latest
guidance hinting at a NWwrd shift in max amounts, so further
adjustments one way or another are possible.

Apologies for this novel of an AFD.

&&

.LONG TERM...
(Friday Night through next Wednesday)
Issued at 159 PM CST Wed Mar 1 2023

Northwest wind behind the cold front will bring cooler and drier air
to the state, with low temps falling into the mid 30s to lower 40s
(near average) by Friday night. High pressure will shift eastward
across the region through early next week, with warmer than average
temps forecast through the remainder of the forecast period. Highs
will be in the 60s/70s through early next week. Low temps will
gradually increase through the period, in the 50s/60s by Monday
night.

Dry and mostly clear conditions are forecast through the weekend.
Widespread cloud cover returns Monday, with rain chances by Tuesday,
as southerly flow returns warmer air and moisture from the Gulf and
another front enters the region.

&&

.AVIATION...
(00Z TAFS)
Issued at 529 PM CST Wed Mar 1 2023

A cold front will bring showers and thunderstorms to the area
overnight. A few thunderstorms could become severe with large hail
and damaging winds the main threats. It appears there will be a
break in the precipitation Thursday morning, but redevelopment is
expected in the afternoon. Mainly MVFR and IFR conditions are
expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     52  60  49  57 /  80  70 100  50
Camden AR         63  73  51  62 /  90  90 100  20
Harrison AR       45  60  41  49 /  20  70 100  80
Hot Springs AR    56  68  47  59 /  90  90 100  40
Little Rock   AR  57  66  50  61 / 100  90 100  40
Monticello AR     64  75  54  66 /  90  90 100  20
Mount Ida AR      56  68  46  57 /  80  90 100  40
Mountain Home AR  46  61  44  51 /  30  70 100  70
Newport AR        53  61  52  58 /  90  70 100  50
Pine Bluff AR     61  72  53  63 / 100  90 100  30
Russellville AR   53  63  47  55 /  60  80 100  50
Searcy AR         53  63  49  59 / 100  80 100  40
Stuttgart AR      59  69  54  61 / 100  90 100  40

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday morning for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>064-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

&&

SHORT TERM...72
LONG TERM....71
AVIATION...51
Hazardous weather outlook, Mar 1, 5:27 AM CST, 17 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
527 AM CST Wed Mar 1 2023

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-021100-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
527 AM CST Wed Mar 1 2023

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Severe storms will be possible over the southeastern half of
Arkansas through tonight. Large to potentially significant hail
and damaging winds will be the main threats, although isolated
tornadoes will also be possible. The threat for flash flooding
will increase today as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A much more substantial severe threat is expected Thursday and
Thursday night when a regional outbreak of severe weather appears
likely, including the potential for several strong tornadoes,
widespread damaging winds, and large hail.

The threat for flash flooding and river flooding will also
increase markedly by Thursday as several inches of rain will fall
over already saturated grounds. Some flooding may be significant.

.Spotter Information Statement...

Spotter activation will be needed through Thursday night.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

69

In the hours before

Local storm report, Mar 1, 8:56 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
856 PM CST WED MAR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             3 W STUTTGART           34.50N 91.60W
03/01/2023  E1.50 INCH       PRAIRIE            AR   PUBLIC

&&

55
Local storm report, Mar 1, 9:13 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CST WED MAR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             2 S RANDALL             33.98N 92.04W
03/01/2023  E3.00 INCH       CLEVELAND          AR   PUBLIC

            REPORT RECEIVED THROUGH SOCIAL MEDIA.

&&

55
Local storm report, Mar 1, 9:15 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 PM CST WED MAR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             RISON                   33.96N 92.19W
03/01/2023  E1.00 INCH       CLEVELAND          AR   PUBLIC

            CARPORT ALSO REPORTED TO BE BLOWN OVER.
            REPORT RECEIVED THROUGH SOCIAL MEDIA.

&&

55
Local storm report, Mar 1, 9:33 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
933 PM CST WED MAR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     1 SW RISON              33.94N 92.20W
03/01/2023                   CLEVELAND          AR   PUBLIC

            NUMEROUS LARGE TREES BLOWN DOWN SW OF RISON.

&&
Special weather statement, Mar 1, 10:13 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1013 PM CST Wed Mar 1 2023

ARZ055-056-062>064-067>069-020500-
Bradley AR-Grant AR-Drew AR-Cleveland AR-Calhoun AR-Lincoln AR-
Dallas AR-Jefferson AR-
1013 PM CST Wed Mar 1 2023

...Strong thunderstorms will impact portions of northwestern Bradley,
Cleveland, southeastern Grant, northeastern Calhoun, southeastern
Dallas, northwestern Drew, southwestern Jefferson and western Lincoln
Counties through 1100 PM CST...

At 1013 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lamont to near Fordyce to Bearden.
Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pine Bluff...                     Warren...
Fordyce...                        Star City...
Rison...                          Kingsland...
Thornton...                       Weeks...
Tipton...                         Herbine...
Nebo...                           Feenyville...
Ellisville...                     Lamont...
Cottondale...                     Harlow...
Linwood...                        Hebron...
Madding...                        Kedron...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CST for central,
southeastern and southwestern Arkansas.

&&

LAT...LON 3367 9265 3385 9246 3420 9232 3425 9171
      3380 9187 3359 9212
TIME...MOT...LOC 0413Z 275DEG 35KT 3414 9235 3386 9246 3371 9262

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

70
Local storm report, Mar 1, 10:20 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1020 PM CST WED MAR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     RISON                   33.95N 92.19W
03/01/2023                   CLEVELAND          AR   PUBLIC

            METAL OUTBUILDING DESTROYED.

&&

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 6:14 PM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline46 min
Mar 1, 6:18 PM CSTSpecial Weather StatementLZKPrairie42 min
Mar 1, 6:19 PM CSTSpecial Weather StatementLZKClark, Pike26 min
Mar 1, 6:25 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike39 min
Mar 1, 6:43 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKGarland, Grant, Hot Spring, Jefferson, Pulaski, Saline32 min
Mar 1, 6:50 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring40 min
Mar 1, 7:14 PM CSTSpecial Weather StatementLZKLonoke, Prairie31 min
Mar 1, 7:15 PM CSTSpecial Weather StatementLZKGarland, Montgomery30 min
Mar 1, 7:24 PM CSTSpecial Weather StatementLZKGrant36 min
Mar 1, 7:31 PM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie44 min
Mar 1, 7:55 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Monroe, Prairie33 min
Mar 1, 7:56 PM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln34 min
Mar 1, 8:01 PM CSTSpecial Weather StatementLZKDallas29 min
Mar 1, 8:10 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKCleveland, Jefferson, Lincoln20 min
Mar 1, 8:19 PM CSTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson3 hr
Mar 1, 8:26 PM CSTTornado WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln34 min
Mar 1, 8:50 PM CSTTornado WarningLZKArkansas, Desha, Lincoln25 min
Mar 1, 8:51 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Desha, Jefferson, Lincoln39 min
Mar 1, 10:13 PM CSTSpecial Weather StatementLZKCleveland47 min
Mar 1, 10:47 PM CSTSpecial Weather StatementLZKArkansas, Lincoln28 min
Mar 1, 11:14 PM CSTSpecial Weather StatementLZKDesha31 min
Mar 2, 2:47 AM CSTWind AdvisoryLZKArkansas, Baxter, Boone, Bradley, Calhoun, Clark and 41 more39 hr
Mar 2, 3:23 AM CSTSpecial Weather StatementLZKBradley, Drew37 min
Mar 2, 3:40 AM CSTSpecial Weather StatementLZKDesha35 min
Mar 2, 8:30 AM CSTRiver Flood WarningLZKRandolph13 days
Mar 2, 8:31 AM CSTRiver Flood WarningLZKLawrence, Randolph59 hr
Mar 2, 8:31 AM CSTRiver Flood WarningLZKFulton, Sharp38 hr
Mar 2, 9:35 AM CSTRiver Flood WarningLZKClark, Hot Spring23 hr
Mar 2, 9:35 AM CSTRiver Flood WarningLZKCalhoun, Ouachita28 days
Mar 2, 9:36 AM CSTRiver Flood WarningLZKSaline49 hr
Mar 2, 9:43 AM CSTRiver Flood WarningLZKIndependence60 hr
Mar 2, 10:26 AM CSTRiver Flood WarningLZKPrairie, White, Woodruff57 days
Mar 2, 11:24 AM CSTRiver Flood WarningLZKYell57 hr
Mar 2, 12:26 PM CSTSpecial Weather StatementLZKBoone34 min
Mar 2, 1:15 PM CSTRiver Flood WarningLZKWhite45 hr
Mar 2, 5:55 PM CSTSpecial Weather StatementLZKMontgomery35 min

Nearby

Flash Flood Warnings in Arkansas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.